# SDR QXEA2012061500503

- Difficulty date: June 15, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P TO FRAME X-18.250 ATTACH BOLT, NUT AND WASHER ARE CORRODED.  REMOVED ATTACH BOLT, NUT AND WASHER IAW AMM 20-10-01-430-801.  REMOVED AFT FITTING FOM IAW SRM 51-42-05-00-01, 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED STRINGER 31P BATHTUB FITTING FWD OF FRAME -18.250 FOM IAW Q400 SRM 51-42-05-02-01. INSTALLED FWD BATHTUB FITTING IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW FITTING AFT OF -18.250 IAW SRM 51-40-07-02-01.  INSTALLED NEW AFT BATHTUB FITTING IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND AMM 20-10-01-430-801.  APPLIED ALODINE, PRIMER, TOP COAT, ALUMINIZED PRIMER AND CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-05-02-01, 51-25-05-02-01, 51-25-15-02-01 AND 51-25-01-390-801.
